# SDR AALA202204133803

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 33,813 hours, 13,975 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 16202H9485
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW DELAMINATED. REPLACED L1 COCKPIT WINDOW PER JOB CARD 08C21156001.
